Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Itchy rash on the wrist. Diagnosed with scabies. Permethrin prescribed. Why is it recurring?

I have had a wrist in my right wrist for about three months that will not go away. I have seen my GP and she has given me a couple of topical creams, the latest being permethrin cream, 5%. It will settle down but then recur with a vengeance. Currently the itching will wake me at night and now I have scratched it raw. Her latest diagnosis was scabies .
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, Even though wrist is a common site for scabies it is unlikely or rare for scabies to be located only over wrist. You have been having it for three months and i expect scabies to affect rest of your body like your underarms, groin, around umbilicus and web spaces of hands. It is better to show a dermatologist for this. Hope this helped. Take care.
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor